Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Acute belching, took zantac. Heaviness in left arm, increased anxiety. Reasons ?

Hi there, FOr about two weeks I have had really bad belching . I went to the doctor and they told me to go on zantac for three weeks twice a day and see if it goes away. For about a week i have been sick with a really bad cold and have been strangely completely exhausted all the time. Right now I am feeling like my left arm is really heavy and waky and aching a bit. I dont know if its because of the left arm thing.. but i am getting anxiety .. and feeling the need to take in large deep breahts. the burps are back at this moment in full affect when they have been better for a few days. Am I okay? Do I need to go to the hospital?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities,

1,the first one is,ANGINA PECTORIS that is heart need ECG for confrmation.

2.second possibility is,FLATULENT DYSPEPSIA;

-over eating
-emotional upset
-sleepless nights
-taking pain killers are some possible causes.

I hope this is helpful for you, thank you          
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor